Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 151, NWS St. Louis, MO

May 21, 2019Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at May 21, 2019, 5:54 PM CDT for Cole County, Missouri. It took effect at May 21, 2019, 11:35 PM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
May 21, 2019, 5:54 PM CDT (22:54 UTC)
In effect from
May 21, 2019, 11:35 PM CDT
Expired
May 23, 2019, 10:46 AM CDT
In force
35 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 20.45 ft at May 23, 2019, 12:00 AM CDT.

actionminormoderate102005/2105/2205/2305/24
Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

617 
WGUS43 KLSX 212254
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
554 PM CDT Tue May 21 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 


  Moreau River near 
  
      Jefferson City
      

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-222254-
/O.NEW.KLSX.FL.W.0151.190522T1012Z-190524T0817Z/
/JCMM7.1.ER.190522T1012Z.190523T0000Z.190523T0817Z.NO/
554 PM CDT Tue May 21 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  The Moreau River near Jefferson City
* From late tonight to Thursday morning.
* At 5:30 PM Tuesday the stage was 10.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late tonight
  and crest near 20.5 feet Wednesday evening. 
* Impact:  At 20.0 feet...Near this height, Buffalo Road will be 
  closed.  This road is about 8.7 river miles upstream of the gage.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.
* Impact:  At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Moreau River
  Jefferson City  17.0   10.78      18.2   13.1    3.4    2.2    2.1


&&


LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
      3853 9231                       



$$
5 follow-up statements
201 
WGUS83 KLSX 220055
FLSLSX
Flood Statement
National Weather Service St Louis MO
755 PM CDT Tue May 21 2019

...The flood warning continues for the following river in 
Missouri...

 
  Moreau River near 
  
      Jefferson City
  

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-230054-
/O.EXT.KLSX.FL.W.0151.190522T1600Z-190523T1848Z/
/JCMM7.1.ER.190522T1600Z.190522T1800Z.190522T1848Z.NO/
755 PM CDT Tue May 21 2019

The Flood Warning continues for
  The Moreau River near Jefferson City
* From Wednesday morning to Wednesday afternoon.
* At 7:30 PM Tuesday the stage was 14.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage Wednesday 
  morning and crest near 17.2 feet Wednesday afternoon. 


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Moreau River
  Jefferson City  17.0   14.24      16.6    9.6    3.0    2.2    2.0


&&


LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
      3853 9231                       



$$
540 
WGUS83 KLSX 220304
FLSLSX
Flood Statement
National Weather Service St Louis MO
1004 PM CDT Tue May 21 2019

...The flood warning continues for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-230303-
/O.EXT.KLSX.FL.W.0151.190522T0435Z-190524T0636Z/
/JCMM7.1.ER.190522T0435Z.190522T1800Z.190523T0636Z.NO/
1004 PM CDT Tue May 21 2019

The Flood Warning continues for
  the Moreau River near Jefferson City
* until late Thursday night.
* At  9:30 PM Tuesday the stage was 16.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage tonight and 
  crest near 20.5 feet tomorrow afternoon. The river is 
  forecast to fall below flood stage by early Thursday morning.
* Impact:  At 20.0 feet...Near this height, Buffalo Road will be 
  closed.  This road is about 8.7 river miles upstream of the gage.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.
* Impact:  At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/22  05/23  05/24  05/25  05/26

Moreau River
  Jefferson City  17.0   16.26      19.7   12.5    3.4    2.2    2.1


&&


LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
      3853 9231                       



$$
435 
WGUS83 KLSX 221428
FLSLSX
Flood Statement
National Weather Service St Louis MO
928 AM CDT Wed May 22 2019

...The flood warning continues for the following river in 
Missouri...
 
     Moreau River near Jefferson City

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-231428-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-190524T0418Z/
/JCMM7.1.ER.190522T0345Z.190522T1800Z.190523T0418Z.NO/
928 AM CDT Wed May 22 2019

The Flood Warning continues for
  the Moreau River near Jefferson City
* until Thursday evening.
* At  8:30 AM Wednesday the stage was 19.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 19.7 feet by this afternoon, 
  then fall below flood stage tonight. The river will rise back up to
  16.7 feet Friday morning before falling once again.
* Impact:  At 20.0 feet...Near this height, Buffalo Road will be 
  closed.  This road is about 8.7 river miles upstream of the gage.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Moreau River
  Jefferson City  17.0   19.11      13.4   16.7    5.7    3.1    2.4


&&


LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
      3853 9231                       



$$
856 
WGUS83 KLSX 230038
FLSLSX
Flood Statement
National Weather Service St Louis MO
738 PM CDT Wed May 22 2019

...The flood warning continues for the following rivers in 
Missouri...
 
  Moreau River near Jefferson City

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-240038-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-190525T1200Z/
/JCMM7.1.ER.190522T0345Z.190522T2330Z.190524T1200Z.NO/
738 PM CDT Wed May 22 2019

The Flood Warning continues for
  the Moreau River near Jefferson City
* until Saturday morning.
* At  6:30 PM Wednesday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Friday morning.
* Impact:  At 20.0 feet...Near this height, Buffalo Road will be 
  closed.  This road is about 8.7 river miles upstream of the gage.
* Impact:  At 19.0 feet...Near this height, Zion Road will be closed.
  This road is about 12 river miles upstream of the gage.
* Impact:  At 18.0 feet...Near this height, both Bainer Road and 
  Loesch Road will be closed.  These roads are about 15.5 to 16 river
  miles upstream of the gage.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/23  05/24  05/25  05/26  05/27

Moreau River
  Jefferson City  17.0   20.07      17.9   17.0    5.6    3.1    2.4


&&


LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
      3853 9231                       



$$
223 
WGUS83 KLSX 231546
FLSLSX
Flood Statement
National Weather Service St Louis MO
1046 AM CDT Thu May 23 2019

...The flood warning is cancelled for the following rivers in 
Missouri...


              Moreau River near Jefferson City

  
River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC051-231616-
/O.CAN.KLSX.FL.W.0151.000000T0000Z-190525T1200Z/
/JCMM7.1.ER.190522T0345Z.190523T0545Z.190523T1334Z.NO/
1046 AM CDT Thu May 23 2019

The Flood Warning is cancelled for
  the Moreau River near Jefferson City.
* At 10:30 AM Thursday the stage was 15.3 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at  8:34 AM Thursday.
* The river will continue falling to 11.2 feet by tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     05/24  05/25  05/26  05/27  05/28

Moreau River
  Jefferson City  17.0   15.26      11.2    6.0    3.4    2.6    2.3

&&

LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
      3853 9231                       


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 21, 4:41 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 21, 4:41 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
441 PM CDT Tue May 21 2019

.SHORT TERM...  (Through Late Wednesday Night)
Issued at 437 PM CDT Tue May 21 2019

Line of thunderstorms is expected to move northeast across the CWA
late this afternoon and early this evening. Atmosphere has rapidly
destabilized ahead of it as 60s and lower 70 dewpoints have surged
north into the southern CWA allowing for MLCAPES to jump into the
1000-1500+ J/kg range. This is further evidenced by the appearance
of a well developed cumulus field that is moving northward into
the CWA. Latest RAP low level convergence fields supports CAMS
simulated reflectivity which depicts the current line progressing
eastward across the CWA through the evening. Deep layer and low
layer shear supports the line producing damaging winds with
embedded tornadoes and perhaps some hail given the steep lapse
rates. In addition any discrete storms that do develop ahead of
the line will also be capable of producing all hazards.

Will continue the flash flood watch until midnight. While the line
will be progressive, it will have very heavy rainfall rates.
Therefore cannot rule out a flash flood threat given the already
wet ground over the area. This line will move east of the CWA
after midnight with dry conditions expect by 12Z.

Wednesday looks like about one of the only dry days as the there
will be no upper systems moving across the area. By Wednesday
night however, both the NAM/GFS are showing another weak shortwave
moving over the area at the some time that a front will be aligned
over Missouri and Illinois. Will go with a chance of showers and
thunderstorms as there may be some chance for a few strong storms.

Britt

.LONG TERM...  (Thursday through Next Tuesday)
Issued at 437 PM CDT Tue May 21 2019

The extended part of the forecast will be highlighted by warm
temperatures and a chance of thunderstorms through the Memorial
Day weekend. The GEFS and deterministic models are in reasonable
agreement into early next week that east-west front set up
underneath quasi-zonal upper flow. This will be between a large
upper high over the southeastern CONUS and trough over the
southwest. Coverage of thunderstorms over our area will be
determined by the ultimate location of the front and how much
upper ridging will be over the CWA. For now will keep with above
normal temperatures given forecast 850mb temperatures between
15-20C and a persistent chance of thunderstorms.

Britt

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1239 PM CDT Tue May 21 2019

Line of thunderstorms over southwest Missouri and northwest
Arkansas will continue to develop and move northeast this
afternoon. These storms will move into the St. Louis area
terminals late this afternoon and early this evening with the
potential to produce wind gusts 45KTS. Otherwise, extensive MVFR
and low VFR ceilings are expected until the thunderstorms move
through during the evening hours. Then dry and VFR conditions are
expected.

SPECIFICS FOR KSTL:

MVFR ceilings are expected through this evening. A line of
thunderstorms will move through the terminal between 23-01Z this
evening with the potential for up to 45KT or greater winds and IFR
ceilings and visibilites. Once the storms move through this
evening, then dry and VFR conditions are expected after 06Z.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until midnight CDT tonight for Audrain MO-
     Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
     Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln
     MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Shelby MO-Warren MO-Washington MO.

IL...Flash Flood Watch until midnight CDT tonight for Adams IL-Bond
     IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
     Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
     Montgomery IL-Pike IL-Randolph IL-Saint Clair IL-Washington
     IL.

&&

WFO LSX
Hazardous weather outlook, May 21, 3:58 PM CDT, 1 hour 56 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
358 PM CDT Tue May 21 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-222100-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
358 PM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Severe thunderstorms are likely this evening. Damaging wind is the
primary threat, with isolated tornadoes and large hail also
possible.

A flash flood watch is in effect until midnight tonight. Locally
heavy rain from last night combined with expected heavy rain from
thunderstorms this evening may produce dangerous flash flooding.

Major river flooding is ongoing along portions of the Illinois
River.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Major river flooding is expected over the next week along the
Mississippi, Missouri, and Illinois Rivers. Crests at some locations
will be close to or greater than what were seen earlier this year.

The chance for thunderstorms will continue from Wednesday night
through Monday across parts of our area. A few strong to severe
storms are possible Wednesday night into Thursday over central and
northeast Missouri into west central Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening across much of
the area.

Britt

In the hours before

Local storm report, May 21, 5:15 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
515 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TORNADO          5 SE AUXVASSE           38.97N 91.83W
05/21/2019                   CALLAWAY           MO   FIRE DEPT/RESCUE

            FIRE STATION CALLED TO REPORT TORNADO ON THE
            GROUND.

&&

MRM
Local storm report, May 21, 5:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     FULTON                  38.85N 91.95W
05/21/2019                   CALLAWAY           MO   EMERGENCY MNGR

            TREE DOWN INTO HOUSE.

&&

MRM
Local storm report, May 21, 5:32 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     7 SSE MURRY             38.95N 92.13W
05/21/2019                   CALLAWAY           MO   EMERGENCY MNGR

            MANY LIMBS OVER HIGHWAY J IN NORTHERN
            CALLAWAY COUNTY. TIME ESTIMATED FROM RADAR.

&&

JPG
Local storm report, May 21, 5:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
538 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND DMG     4 ESE KINGDOM CITY      38.93N 91.86W
05/21/2019                   CALLAWAY           MO   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 7
            SSE MURRY. MANY LIMBS OVER HIGHWAY JJ IN
            NORTHERN CALLAWAY COUNTY SOUTHEAST OF
            AUXVASSE. TIME ESTIMATED FROM RADAR.

&&

JPG
Local storm report, May 21, 5:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
545 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     5 WSW SHAMROCK          38.99N 91.79W
05/21/2019                   CALLAWAY           MO   EMERGENCY MNGR

            EQUIPMENT SHED DESTROYED.

&&

JPG
Local storm report, May 21, 5:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             4 NNW UNION             38.50N 91.05W
05/21/2019  E0.75 INCH       FRANKLIN           MO   AMATEUR RADIO

&&

MRM

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 11:33 PM CDTSpecial Weather StatementLSXCole, Osage42 min
May 21, 12:25 AM CDTSpecial Weather StatementLSXCrawford, Franklin, Washington65 min
May 21, 1:32 AM CDTSpecial Weather StatementLSXJefferson, Saint Charles, Saint Francois, Saint Louis, City of Saint Louis43 min
May 21, 2:14 AM CDTSpecial Weather StatementLSXSainte Genevieve, Saint Louis, City of Saint Louis61 min
May 21, 3:40 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more20 hr
May 21, 8:10 AM CDTRiver Flood WarningLSXLewis3 days
May 21, 8:10 AM CDTRiver Flood WarningLSXLewis4 days
May 21, 8:10 AM CDTRiver Flood WarningLSXMarion4 days
May 21, 8:10 AM CDTRiver Flood WarningLSXMarion61 hr
May 21, 8:10 AM CDTRiver Flood WarningLSXMonroe4 days
May 21, 10:01 AM CDTRiver Flood WarningLSXCole61 hr
May 21, 11:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis42 days
May 21, 11:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis41 days
May 21, 12:50 PM CDTRiver Flood WarningLSXCrawford, Washington4 days
May 21, 3:59 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage46 min
May 21, 4:40 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Gasconade, Montgomery, Osage50 min
May 21, 4:42 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade63 min
May 21, 4:48 PM CDTTornado WarningLSXCallaway, Gasconade, Montgomery, Osage27 min
May 21, 5:06 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington54 min
May 21, 5:12 PM CDTTornado Warning Tornado observedLSXAudrain, Callaway, Lincoln, Montgomery, Pike, Warren48 min
May 21, 5:22 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Saint Charles, Warren, Washington38 min
May 21, 5:34 PM CDTSevere Thunderstorm WarningLSXIron, Washington26 min
May 21, 5:40 PM CDTTornado WarningLSXFranklin, Saint Charles, Saint Louis, Warren50 min
May 21, 5:57 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren33 min
May 21, 5:59 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Iron, Jefferson, Madison, Reynolds and 3 more76 min
May 21, 6:19 PM CDTTornado Warning Tornado observedLSXSaint Charles, Saint Louis41 min
May 21, 6:32 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Madison, Sainte Genevieve, Saint Francois, Saint Louis and 2 more88 min
May 21, 6:48 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis42 min
May 21, 6:55 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis50 min

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.